# SDR 07FDEA00666

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CAP FOUND CORROSION AT XORS 1043.  SUPPLEMENTAL 21 MARCH 07; CORROSION REMOVED ON RIGHT HAND WING REAR SPAR UPPER CAP XORS 1043 AS PER SRM 51-21-01 VOLUME II. ORIGINAL THICKNESS = 0.119", MATERIAL REMOVED = 0.039", REMAINED THICKNESS = 0.080" AND FOUND EXCEEDED LIMIT AS PER SRM 57-20-00 FIGURE 16 VOLUME I. REWORKED AREA   REPAIRED AS PER FEDEX EA 1-5710-107801, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
